# SDR CALA2021062000911

- Difficulty date: June 19, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N14102
- Make and model: Boeing 757224
- Aircraft serial: 27292
- Aircraft time: 103,276 hours, 22,457 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143N3310
- Condition: Dented
- Location: S16l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK: WHILE ACCOMPLISHING SKIN REPAIR FOUND STRINGER 16L TO BE DENTED.  REF HAECO GSO NRC 9285404 REINSPECTION DIP RAISED ON LOG PAGE 6464529
